Written by Liesssono on . Posted in
May 1, 2017 at 11:35 am #1617
I made a post about the HHCG drops (homeopathic) but I feel that I also must write a warning about it. I must start off saying that these issues started to appear around in 2011 when problems with fakes and HHCG drops appeared for the first time. and note here… the responses in this post may refer to FDA restrictions during the original post’s timeline, when they have been cracking down on HHCG. now, the current status of the HHCG it is that it is being available through the reputable suppliers, however it is still NOT available over the counter, nor through Amazon, E bay and so on and so forth so if you’ve got your HHCG through such things, most likely, you’ve got a fake.
so, please, you must take care, big care, whenever you are purchasing Homeopathic HCG and that’s in order to be sure that they are REAL homeopathic HCG products and that they are not hormone free as the fakes are selling them (because the hormones in them are the most expensive ingredient). I have already mentioned this in my previous post, but I still must say it once again here since I warn you about them: the real homeopathic HCG products are surely going to have ‘hCG’ being listed in the ingredients and the label is going to contain such kind of numbers as the following: 3x, 6x, 12x, 20x, 30x. there are such products as Triumph New Blue 26 as well as Triumph 40 homeopathic drops. they do have such numbers labeled as well as they do have ‘hCG’ being listed in the ingredients. you’ve got to be all 100% sure that just in case your drops do not have those numbers (and especially if it doesn’t have hCG listed, but I know that fakes also are including them among ingredients) then you can know for sure that they are NOT REAL homeopathic HCG. fakes are getting harder and harder to see… I’ve heard that there are fakes who have both the numbers are hcg listed, but there still must be differences. I have also heard that there have been fake homeopathic hcg that it is claiming to have hCG but they do not. you’ve got to very carefully research your products and to select very carefully, otherwise you’re gonna pay money on useless fakes which won’t help you with anything.
I know that there are such things written back in 2011 and they go as this: I’m starting to become more and more concerned about the hhcg problem… I am thinking that we are seeing way much more hunger problems with it than we have used to ever see and this makes me very worried… this makes me worried that the proliferation of brands out there are including a lot that are simply NOT hhcg.
and as you can guess… this goes like that since 2011… fake products and so on and so forth.
I must say that since it all has started, I did have seen people who said that they are not believing in HHCG and that’s because they tried it and it doesn’t work. it is obvious that it won’t work as long as you are taking a fake product. go and buy some real thing and you’re gonna see the results. having that said I must say… if you choose to go to the HHCG route then you need to be sure that what you are about to purchase it is a trusted brand that has real things. for that, you must do your research very well before doing anything else. I am going to try everyone who might need help. just come here and ask.May 1, 2017 at 12:46 pm #1618
hello there everyone, I just have a question which I really hope I am going to get an answer for. so well, I have started drops that I have purchased from HCG Triumph and I am currently VLCD 5. only 2 days ago I have discovered that the drop syringe provided measuring at .38 ml 3 times per day has been actually 20 drops per dose instead of 10 drops per dosage. I have had a skip day on yesterday due to the fact that I have realized that my dosage has been way way too high than it should have been. plus to that, I have also noticed that by that evening I have been feeling already a lot much more better as well. I mean, I have had no hunger back to my old self or anything like that. whatever the case, believing to the site that means I just need to reduce my dose more. and that is why, I have reduced it from 20 drops to the normal of the 9 drops that is being recommended. well, at around 5 AM this morning I have taken my dose of 8 drops and I have felt ok just until about 12:00 pm noon when I have started to get a really big hungry feeling… I mean, I was really REALLY hungry and so I have taken another dosage of 10 drops and for approximately one hour and a half or so I am just fine with no problem but then after one hour and a half, out of a sudden, I am completely starving!!! Well, now I am just wondering since I have been mistakenly using double the dosage for the first 3 days and my load days, if the one skip day has been enough to determine where I needed to be. I’ve just got confused. Gotta say that I have not used my 3rd dose so far. Do you think that I need to take and to see how things are or have one other skip day as well? Or maybe you think that I need to skip the next 3 days and will still maintain the VLCD and just on the 4th day to start over with the correct dosage of the 10 drops 3 times per day? Or I am also thinking that it is possible that I should have used 10 drops instead of 8 that I did? Sorry if this is bothering someone… but I am just trying to fish for some ideas here… maybe I would find something really helpful?May 1, 2017 at 12:52 pm #1622
Well… yeah, you may have needed to skip another couple of doses in order to get your levels that far down. Also, I am thinking that you could skip your last dosage today and to see how you are going to feel by tomorrow, you’ve just got to notice for differences. If you are going to feel any better then that was right, surely. You’ve gotta know that it is taking anywhere around 2 days or so for those drops to completely leave your system! Hope this is gonna be any helpful to you!May 1, 2017 at 12:59 pm #1623
Hey there, I just wanted to say very big thank you for your reply… for your really quick reply. Unfortunately I must say that I have already have taken my last dosage for today, however I will surely follow your advice and I am surely going to skip the tomorrow’s dose and I am going to start noticing how I am feeling about it. If I am going to feel any better than I am planning to skip the next 2 days too and I am going to start only on the third day thereafter and I am going to start taking the right dose then.May 5, 2017 at 7:47 am #1638
And so, here I am… I did have skipped 3 days of drops in order to let my levels to decrease back again. This has been at around 6:00 PM on Monday. So I have stopped and I have not taken anything anymore until around 5:00 PM or so on Thursday *yesterday*. I was just SO SO hungry… extremely hungry before I have taken the drops, however I have been feeling absolutely amazing after that and that continued for the rest of the entire day and through out the night as well. I have woken up this morning and I have been feeling absolutely fine, nothing to bore me or anything… and so I have taken 10 drops. Now, around one hour later even after I have been eating I am still hungry… and that’s continuing like that for like 4 -5 hours straight and I am still feeling that I am hungry… I really don’t like this thing… is there any of you who has any suggestions for me on this please? I will appreciate anything!May 5, 2017 at 8:03 am #1639
Well… to be honest, it really does sounds as if you have skipped already way too many doses, in my opinion, that’s because, as I have already stated in my earlier post, the homeopathic drops are getting out of your system after only 2 days, since you’ve skipped so many doses, I doubt that you have had any in your system left anymore. Having that said, I do think that you are going to need to build up once again at a consistent dose for like 3 days or so, and after that to skip 2 doses (pay attention, 2 doses only, not 2 days because these are 2 different things).
And yeah… I’m sorry but I really just don’t know of any other ways to figure it out… unfortunately. Maybe there would be some Drops veteran here that is going to see your post and would come here with some ideas for you. Other than this I don’t know. Wishing you all the best!
You must be logged in to reply to this topic.